# SDR WX0A2025062332470

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,783 hours, 21,720 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) R2 SLIDE BLOWN.   REPLACED R2 BLOWN SLIDE IAW AMM 25-62-44-400-802-A. REPLACED R2 DOOR DAMPER DIAPHRAGM IAW AMM 52-10-00-610-001-A. OPS CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME."
